# SDR QXEA2025122300371

- Difficulty date: December 10, 2025
- Submitted: December 24, 2025
- Operation: Air carrier
- Aircraft: N631QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000713
- Aircraft time: 19,923 hours, 13,945 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FLOOR SUPPORT BETWEEN FRAMES 19 & 20, S17L. REMOVED AND REPLACED INBD & OTBD DOUBLER FLOOR SUPPORT IAW SRM 51-40-08.
